# SDR UALA2010100703722

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,661 hours, 12,038 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 734285D
- Part serial: 177
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER 2ND ENGINE START- APU GEN OFF - EICAS DISPLAY.   REPLACED BPCU IAW MM. CHECKS OK.  OPERATED BOTH ENGINES & CHECK OK.
